|Drug side effects or just HIV symptoms
Mar 14, 2012
This link offers an interesting explanation to HIV symptoms, which are ironically similiar to some of the documented ARV side effects. Please offer your opinion?
Perhaps herbs should be further considered as a complement to ARV's to potentially manage these issues. Tks.
| Response from Dr. Henry
That is company based webside for which there is little to no published data documenting safety and benefit of use of alternatie medications. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat Could I Have Acute HIV Infection
- Should I Get Tested After Blowjob From A Prostitute?
- Black Spots After Rimming Worried I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Red Spots After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Swollen Lymph Nodes After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.